MAUDE Adverse Event Report: ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number B2-70071-P
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 05/10/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zyno medical has received the investigation report from the contract supplier on (b)(6) 2017.The free-flowing issue with the pinch clamp closed was confirmed as an isolated event, which may be due to the dislocation of the pinch clamp.The details can be found in the attached report.Upon receiving the complaint, it was initially determined as not reportable by the manufacturer by following the company procedures.This mdr is filed retrospectively filed according to the current internal mdr decision guidance at zyno medical.The mdr decision was made on (b)(6) 2017.(b)(4).
 
Event or Problem Description
The user reported to a zyno medical sales territory manager on (b)(6) 2016 that they experienced an administration set issue: "i just experienced and incident with the primary pump tubing (with upper y-port) when doing a demo for some staff.The tubing came out with the "pinch" clamp, clamped, however the fluid was flowing.I check to be sure the tubing was actually caught and it was.I then slid the clamp to another section of tubing and again it just flowed." no patient injury or harm occured for this case.

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
MDR Report Key6890042
Report Number3006575795-2017-00274
Device Sequence Number10950439
Product Code FPA
UDI-Device Identifier00814371020181
UDI-Public00814371020181
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB2-70071-P
Device Catalogue NumberB2-70071-P
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/19/2016
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2016
Initial Report FDA Received Date09/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1